MathSciNet Relay Station
MathSciNet bibliographic data
MR2231047 42B35 (42B20 46E30)
Curbera, Guillermo P.; García-Cuerva, José; Martell, José María; Pérez, Carlos Extrapolation with weights, rearrangement-invariant function spaces, modular inequalities and applications to singular integrals. Adv. Math. 203 (2006), no. 1, 256–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement